# SDR MASA2008123100764

- Difficulty date: December 31, 2008
- Submitted: January 1, 2009
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 13,363 hours, 10,077 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 2964 PHX-MZT.  SMOKE FWD LAV WARNING - SMOKE FORWARD GALLEY.  MX R&R GALLEY EXHAUST FAN.
